# SDR ABXA9600500

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Trim
- Part number: 591297756
- Condition: Out Of Position
- Location: Rt Cv Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT OPEN COMPLETELY.  REPOSITIONED WINDOW TRIM AROUND THE FIRST OFFICER'S CLEARVIEW WINDOW, OPS CHECK GOOD.
